MAUDE Adverse Event Report: RAYSEARCH LABORATORIES AB (PUBL) RAYCARE; RADIATION THERAPY TREATMENT PLANNING SYSTEM

RAYSEARCH LABORATORIES AB (PUBL) RAYCARE; RADIATION THERAPY TREATMENT PLANNING SYSTEM
Model Number RAYCARE 2C SP2, 2C SP3, 3A, 3A SP1, 3B, 4A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
A software malfunction was detected by a customer prior to treatment.No patients were affected.The first treatment fraction had been performed and was to be reviewed in oir.There was an error message saying that the review files were not available.User called support.It was verified in raycare pacs that data was indeed available.The treatment image was then opened in raycare image viewer and it was noticed that the image registration was not done with the planning image set.The registration object used was correct, but the registration was done on the wrong image set.The bug is that the sw selects the first image set with the same frame of reference, rather than selecting the planning image set.
 
Additional Manufacturer Narrative
A software implementation error has been identified.In the event that a clinical decision is based on the incorrect image registration display, this could lead to inappropriate patient positioning for the next treatment fraction.This could lead to local over-dose in a risk organ and/or under-dose to target.
 
Event or Problem Description
Follow-up of report rsa: mrd 3010034862-2023-00018 65340 rc offline image review.A software malfunction was detected by a customer prior to treatment.No patients were affected.The first treatment fraction had been performed and was to be reviewed in oir.There was an error message saying that the review files were not available.User called support.It was verified in raycare pacs that data was indeed available.The treatment image was then opened in raycare image viewer and it was noticed that the image registration was not done with the planning image set.The registration object used was correct, but the registration was done on the wrong image set.The bug is that the sw selects the first image set with the same frame of reference, rather than selecting the planning image set.

Brand Name
RAYCARE
Common Device Name
RADIATION THERAPY TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
RAYSEARCH LABORATORIES AB (PUBL)
eugeniavaegen 18c
stockholm, se, 11368
SW  11368
MDR Report Key16498353
Report Number3010034862-2023-00018
Device Sequence Number20467109
Product Code MUJ
UDI-Device Identifier07350002010341
UDI-Public07350002010341
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
Report Date (Section F) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberRAYCARE 2C SP2, 2C SP3, 3A, 3A SP1, 3B, 4A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2020
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/07/2023